# SDR ALG2003F00026

- Difficulty date: February 13, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 898426
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING RUN-UP CHECKS.  NR 1 ENGINE FIRE DETECTION SYSTEM WOULD NOT TEST.
